# SDR AALA202108305215

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 53,283 hours, 34,870 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: C24703003
- Part serial: H3193
- Condition: Defective
- Location: Parking Brake
- Part time: 42,645 hours, 23,460 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE TAXING FOR TAKEOFF, PARKING BRAKE WOULD NOT RELEASE. REPLACED PARKING BRAKE SELECTOR VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-45-51
